# SDR SRAA970902

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL FROM HSV FOR FLIGHT 601, NR 2 EPR READ LOW.  REJECTED TAKEOFF AT 85 KNTS, AIRCRAFT RETURNED TO BLOCK.  TRANSFERRED ITEM TO DMI PER MEL 77-4-1.
